# SDR YENA20160606544

- Difficulty date: June 6, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- Aircraft time: 29,370 hours, 18,563 cycles
- Engine: Ge CF3410E6
- Engine time: 26,597 hours, 16,670 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED HIGH ENGINE VIBRATION ON DEPARTURE. ACFT DIVERTED DUE TO HIGH VIBRATION AND ENGINE EXCEEDANCE ON NR 1 ENGINE.  NR 1 ENGINE R & R.
